MAUDE Adverse Event Report: INOGEN INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-401
Medical Device Problem Codes No Flow (2991); Unexpected Shutdown (4019)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 08-may-2026.The unit received a reported oxygen error, which was confirmed, diagnostic screen shows sieve warning due to high psa (9) and data log also shows multiple psa-14 and sieve warning.The internal 02 reading measured 82.6%, while the external 02 reading measured 82.4%.The issue was caused by low columns efficiency due to zeolite absorbed too much moisture.Fan was vibrating due to spinning fast.And housing top and uip have some cosmetic issues due to possibly rough cleaning.
 
Event or Problem Description
It was reported that the patient's unit had stopped working and was not producing enough oxygen.As a result, the patient's oxygen levels dropped and they had to be hospitalized, while at the hospital, the patient's oxygen was bumped up to 3 lpm and they were given steroids.They were discharged after six days.A replacement unit was sent to the patient and it is working for them.

Brand Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25259873
Report Number3004672275-2026-00143
Device Sequence Number5495858
Product Code CAW
UDI-Device Identifier00817131020414
UDI-Public(01)00817131020414
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown